Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pregnant and received tdap vaccine with husband but realized he got it for immigration. Any side effect?

May 2013
User rating for this question
Answered by
Practicing since : 2006
Answered : 4909 Questions
hello, i am 8 month pregnant and i received tdap vaccine and doctor recomended to my husbant too, so he got it. then we realized that he already got it 7/22/13 for imigration medical and now i am scared is there any sideefects of overdose, what should we do?
Posted Fri, 11 Oct 2013 in Women's Health
Answered by Dr. Sree Gouri SR 29 minutes later
Brief Answer:
may not cause adverse effects

Detailed Answer:
Thanks for the query.
Usually in adults repeat dose of tdap vaccine is recommended after 10 years.
As per the literature available no adverse reactions reported because of repeated usage within short period.
So no need to worry.
If he develops any symptoms like fever, headache, itching etc, better to consult physician once.
Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor